# SDR CA991209087

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS272402
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKEOFF  WHEN GEAR SELECTED UP, CREW DIDN'T GET NOSE GEAR UP INDICATION THAT THE NOSE GEAR HAD MOVED.  GEAR CYCLED WITH NO INDICATION.  RETURNED HANDL E TO DOWN POSITION WITH 3 GREEN LIGHTS.  NOSE GEAR CENTERING ACCUMULATOR WAS BELOW MINIMUM PRESSURE AND NOSE STEERING MICROSWITCH WAS OUT OF ADJUSTMENT.
